# SDR ASAA2018030323734

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 30,799 hours, 9,153 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROL AMBER LIGHT ILLUMINATED DURING RECALL. RESETS WITH MASTER CAUTION.  ACFT GROUNDED.   PERFORMED PACK ZONE TEMP BITES,  FLT DECK TRIM VLV FAULT SHOWN.  CLEARED FAULT,  SUBSEQUENT BITES SHOW NO FAULTS. FOUND CABIN TEMP SENSOR FILTER DIRTY,  CLEANED THE FILTER,  OPS CHECKED NORMAL. NO HISTORY 60 DAYS.
